# SDR ZZDA5321697

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 251.6-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND FORWARD CABIN CORRODED ON FLOOR SUPPORTS WL 208.1 FROM STA 251.6 TO STA 328 BL AND BL 12R.  REMOVED THE CORRODED FLOOR SUPPORTS, CORRODED BEYOND LIMITS IAW B 737 SRM 53-10-1 FIG 1.  REMOVED FWD LAVATORY VANITY, COCKPIT DOOR, FWD LAV INBD WALL, AND PARTITION WALL FOR ACCESS.  REMOVED FLOOR SUPPORTS MANUAL EXTENSION PULLEY BRACKET FOR ACCESS.  FABRICATED FLOOR SUPPORTS 5 EACH, 3 EACH ANGLES, AND 1 SHIM IAW B 737 SRM 51-40-4, ALODINED AND PRIMED IAW B 737 SRM 51-10-2, MM 51-21-0.  INSTALLED PARTS IAW B 737 SRM 51-30-2.  MYLARED INSTALLED VANITY, LAV WALL, PARTITION WALL, LAV WALL IAW B 737 MM'S 25-27-11, 52-51-21, 25-40-8, 32-31-4 FLOOR IAW B 737 MM 25-27-211.  (X)
